# SDR SWIA200312214

- Difficulty date: July 22, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 19,132 hours, 18,068 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDSHEAR FAIL STATUS MSG ON EICAS FOLLOWED BY A TCAS FAIL.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW MM 27-35-1.  OPS CHECK GOOD.  SN OFF 149.
